# SDR 2004FA0000633

- Difficulty date: July 19, 2004
- Submitted: August 11, 2004
- Operation: General aviation
- Aircraft: N31JZ
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166062
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 51757005
- Condition: Disconnected
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE EVENT NR 1 AIRFRAME INSPECTION, IT WAS DISCOVERED THE (ELEVATOR) PRIMARY TOP CONTROL CABLE (ELEVATOR CABLE) WAS NOT CONNECTED TO THE ELEVATOR BELLCRANK.  THE ELEVATOR CABLE IS SHROUDED BY A CABLE TENSIONER TUBE ASSY.  THE ELEVATOR CABLE RETAINING BOLT (PN 400-052) WAS POSITIONED THROUGH THE CABLE TENSIONER TUBE (PN 81950-002) AND THE BELLCRANK (PN 40307-000), HOWEVER, THE ELEVATOR CABLE (PN 51757-005) WAS NOT SECURED TO THE BELLCRANK, THE ELEVATOR CABLE CLEVIS DISCONNECTED WITHIN THE CABLE TENSIONER.  A RETAINING CLIP WITHIN THE SPRING TUBE ASSY. WAS THE ONLY DEVICE PREVENTING LOSS OF ELEVATOR CONTROL.  (EA03200405977)
